MathSciNet Relay Station
MathSciNet bibliographic data
MR2784636 60K35 (60G55)
Pimentel, Leandro P. R. Asymptotics for first-passage times on Delaunay triangulations. Combin. Probab. Comput. 20 (2011), no. 3, 435–453.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement